# SDR IPXA2018092874454

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 37606
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE  UPPER DECK EMERGENCY LIGHT INOPERATIVE.  REPLACED THE EMERGENCY LIGHT BATTERY AND PERFORMED EMERGENCY LIGHT TEST, RESULT WAS SATISFACTORY, IAW AMM 33-51-04-902-001-001, REV 93.01.
